MathSciNet Relay Station
MathSciNet bibliographic data
MR704609 (84m:53071) 53C65 (43A90 58G15)
Grinberg, Eric L. Spherical harmonics and integral geometry on projective spaces. Trans. Amer. Math. Soc. 279 (1983), no. 1, 187–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement